Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Rapid hair fall, bald patches on scalp. Prescribed dicaris, folica tincture. Safe to use?

My 12 years old daughter is suffering from hair fall rapidly and some bald patches appeared in her skull . The doctors has prescribed Dicaris 150 mg on saturday and sunday for 6 weeks and Folica tincture to apply on her skull at night. Is it safe to give her Dicaris 150mg for 6 weeks to stop her hair fall? Is the drug have any side effects? if yes what are the precautions to be taken?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  1326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi Mr Rawat,
With the description of the lesions and treatment suggested, it seems your daughter is having alopecia areata. It is an auto immune disease that has a tendency for spontaneous resolution. At the same time, it should be noted that it can spread fast to involve the whole scalp or body too. A good watch should be kept over hairy areas, so that treatment can be instituted at the earliest to prevent its progression. The treatment suggested is fine, however application of a steroidal lotion like mometasone over scalp in the morning can be added to help in faster recovery. Alopecia areata being an auto immune disease, dicaris is added as an immunomodulater. It is a safe drug and dosage and duration of use advised is completely in accordance with her age. So do not worry at all and trust your doctor's clinical acumen. Hope that solves your query.
Dr kalpana
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor